Double Sequence Space of Fuzzy Real Numbers Defined by Orlicz Function

Authors

  • Gyan Prasad Paudel Graduate School of Science and Technology, Mid-Western University, Surkhet, Nepal
  • Narayan Prasad Pahari Central Department of Mathematics, Tribhuvan University, Kathmandu, Nepal
  • Sanjeev Kumar Department of Mathematics ,Dr.B. R. Ambedkar University, Agara, India

DOI:

https://doi.org/10.3126/nmsr.v39i2.51698

Keywords:

Fuzzy set and logic,, Fuzzy real numbers,, Orlicz function,, Difference sequence space

Abstract

The theory of fuzzy logic and the fuzzy set has been successfully applied in various fields of research in social science, management science, and mathematics. In this paper, we use the concept of Fuzzy real numbers to introduce and study the new double sequence spaces l∞ (M, λ, ρ), C F (M, λ, ρ) and CoF (M, λ, ρ) of fuzzy real numbers defined by the Orlicz function and study some of their properties like linear space structure, completeness, and solidness.

Downloads

Download data is not yet available.
Abstract
27
PDF
26

Downloads

Published

2022-12-31

How to Cite

Paudel, G. P., Pahari, N. P., & Kumar, S. (2022). Double Sequence Space of Fuzzy Real Numbers Defined by Orlicz Function. The Nepali Mathematical Sciences Report, 39(2), 85–94. https://doi.org/10.3126/nmsr.v39i2.51698

Issue

Section

Articles